# SDR A6WA201040026

- Difficulty date: December 2, 2009
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 17,042 hours, 15,746 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CAP ANGLE OF PRESSURE BULKHEAD STRUCTURE IS CRACKED AT FS 559.00, RBL 18.0, WL 47.0.  RT CAP ANGLE OF PRESSURE BULKHEAD STRUCTURE AT FS 559.00, RBL 18.0, WL 47.0, REPAIRED IAW REO 601R-53-41-260, REV "D" DEVIATION E AND REO 601R-53-41-609, REV A AND REO 601R-53-41-1120.
